Department of Economics and Business Economics

Generalized Jackknife Estimators of Weighted Average Derivatives

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Standard

Generalized Jackknife Estimators of Weighted Average Derivatives. / Cattaneo, Matias D. ; Crump, Richard K.; Jansson, Michael.

In: Journal of the American Statistical Association, Vol. 108, No. 504, 2013, p. 1243-1268.

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Harvard

Cattaneo, MD, Crump, RK & Jansson, M 2013, 'Generalized Jackknife Estimators of Weighted Average Derivatives', Journal of the American Statistical Association, vol. 108, no. 504, pp. 1243-1268. https://doi.org/10.1080/01621459.2012.745810

APA

Cattaneo, M. D., Crump, R. K., & Jansson, M. (2013). Generalized Jackknife Estimators of Weighted Average Derivatives. Journal of the American Statistical Association, 108(504), 1243-1268. https://doi.org/10.1080/01621459.2012.745810

CBE

Cattaneo MD, Crump RK, Jansson M. 2013. Generalized Jackknife Estimators of Weighted Average Derivatives. Journal of the American Statistical Association. 108(504):1243-1268. https://doi.org/10.1080/01621459.2012.745810

MLA

Cattaneo, Matias D. , Richard K. Crump, and Michael Jansson. "Generalized Jackknife Estimators of Weighted Average Derivatives". Journal of the American Statistical Association. 2013, 108(504). 1243-1268. https://doi.org/10.1080/01621459.2012.745810

Vancouver

Cattaneo MD, Crump RK, Jansson M. Generalized Jackknife Estimators of Weighted Average Derivatives. Journal of the American Statistical Association. 2013;108(504):1243-1268. https://doi.org/10.1080/01621459.2012.745810

Author

Cattaneo, Matias D. ; Crump, Richard K. ; Jansson, Michael. / Generalized Jackknife Estimators of Weighted Average Derivatives. In: Journal of the American Statistical Association. 2013 ; Vol. 108, No. 504. pp. 1243-1268.

Bibtex

@article{6797a9ff3fc44b9db913c05311ab8b49,
title = "Generalized Jackknife Estimators of Weighted Average Derivatives",
keywords = "Semiparametric estimation, bias correction, uniform consistency",
author = "Cattaneo, {Matias D.} and Crump, {Richard K.} and Michael Jansson",
year = "2013",
doi = "10.1080/01621459.2012.745810",
language = "English",
volume = "108",
pages = "1243--1268",
journal = "Journal of the American Statistical Association",
issn = "0162-1459",
publisher = "Taylor & Francis ",
number = "504",

}

RIS

TY - JOUR

T1 - Generalized Jackknife Estimators of Weighted Average Derivatives

AU - Cattaneo, Matias D.

AU - Crump, Richard K.

AU - Jansson, Michael

PY - 2013

Y1 - 2013

KW - Semiparametric estimation, bias correction, uniform consistency

U2 - 10.1080/01621459.2012.745810

DO - 10.1080/01621459.2012.745810

M3 - Journal article

VL - 108

SP - 1243

EP - 1268

JO - Journal of the American Statistical Association

JF - Journal of the American Statistical Association

SN - 0162-1459

IS - 504

ER -